# SDR SWIA200311756

- Difficulty date: January 8, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 4,291 hours, 3,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Condition: Cracked
- Location: Floor, Fs 621 Lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 621 LH FLOOR SUPPORT ANGLE CRACKED.  FOUND DURING C CHECK INSPECTION.  REPAIRED DAMAGE IAW CRJ REO 601R-53-61-117 REV ''A''.  ANGLE P/N:  601R53-61-117-1  REPAIR ANGLE P/N:  601R53-61-117-3.
